Robust designs for first-order multiple design multivariate models

Manel Cooray Wijesinha, Andre I. Khuri

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


This paper deals with the methodology of obtaining designs that are robust to nonnormality of the error distribution for tests associated with first-order multiple design multivariate linear models. A sequential procedure is given for the generation of the proposed designs.

Original languageEnglish (US)
Pages (from-to)2987-2999
Number of pages13
JournalCommunications in Statistics - Theory and Methods
Issue number9
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Statistics and Probability


Dive into the research topics of 'Robust designs for first-order multiple design multivariate models'. Together they form a unique fingerprint.

Cite this